America is in the throes of a pandemic, but not from some Chinese virus. The real threat is Wuhan coronavirus (Covid-19) injections, which are causing young men to suffer heart attacks.
One of them tweeted about how he was perfectly healthy before receiving his first “dose” of the Pfizer jab. Not long after, he found himself in the hospital after suffering a heart attack.
“My cardiovascular system is completely normal & healthy,” wrote Tom Schulz. “But last week I took the Pfizer vaccine and there are reports that it’s been causing heart complications.”
Doctors evaluating Schulz have ruled out most other potential causes of the heart attack. The only common denominator was the Pfizer injection, which even mainstream media outlets are admitting is linked to “heart inflammation” and myocarditis.
Schulz apparently did some research of his own and found that many people, specifically younger men, are suffering similar outcomes post-injection. Even people within his “immediate network,” he says, are experiencing deadly complications.
“‘Low odds of happening’ doesn’t seem too low from where I’m sitting,” Schulz wrote.
Schulz’s doctor says there have been other young men admitted to the same hospital with the same complications. Both the Moderna and the Johnson & Johnson (J&J) injections are causing these problems as well.
“Young men, 18-30 years old, going through mild to severe cardiac events post vaccine,” Schulz writes. “This is scary. It’s official. I have myocarditis.”
The only other apparent possibility as to the cause of Schulz’s heart attack is a viral infection, which he says he has no symptoms of related sickness. The true answer is “clear,” he says, and it was the injection.
Schulz was reportedly discharged from the hospital with medication and has since received a physician-issued exemption from having to receive his second injection of the Pfizer jab.
“Make of that what you will,” he says, noting that he is now at home taking anti-inflammatory drugs.
“I’ll be sure to keep updating as I feel better and / or have more heart related events,” he writes. “Stay safe people and thank you for all of your heart warming messages about my health.”
We do not expect the government to “pause” all further administration of Wuhan coronavirus (Covid-19) injections like it did for J&J’s after it was determined that many were suffering deadly blood clots. There is simply too much at stake for Big Pharma to allow that.
There is also the threat of Chinese virus vaccines “shedding” chemical particles on the unvaccinated. Pfizer’s own data suggests that even just touching a vaccinated person could cause deadly chemicals to shed and infect an unvaccinated person.
The risks to children especially are why one Miami private school has issued a notice to its staff that no vaccinated persons will be allowed on campus because they might shed poison onto students.
“Yet another young, fit and healthy person added to the ‘coincidence’ list,” wrote one Twitter user in response to Schulz’s story.
“Doctors are now concerned that those who receive the shot are shedding the spike proteins they are producing from the code written in the mRNA shot through their bodily fluids and respiratory droplets,” wrote another, quoting a nurse.
“These spike proteins are found in the eyes, brain, female and male reproductive organs, placentas, cardiovascular system, etc.; which is why we are seeing blindness following injection, seizures and strokes, heart attacks, miscarriages and still births, problematic menstrual cycles including this horror of a decidual cast.”
To keep up with the cases of injury and death resulting from Wuhan coronavirus (Covid-19) vaccination, be sure to check out ChemicalViolence.com.
Sources for this article include: